# SDR 95ZZZX4000

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6733L
- Make and model: Piper PA-31
- Aircraft serial: 31636
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Broken
- Location: Mlg Lt Inbd Door
- Component: 4752930
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, LEFT INBOARD DOOR REMAINED OPEN AND GEAR UNSAFE LIGHT REMAINED ON.  FOUND THE FORWARD HINGE HAD BROKEN IN RADIUS.  THIS HINGE IS THE IMPROVED TYPE INSTALLED IAW AD 80-26-05 AND PIPER SB 682 TO PREVENT CRACKING.  AIRCRAFT TOTAL TIME 14,876.
